The $K_*$-localizations of the stunted real projective spaces
Yosimura, Zen-ichi
J. Math. Kyoto Univ., Tome 33 (1993) no. 4, p. 523-541 / Harvested from Project Euclid
Publié le : 1993-05-15
Classification:  55P42,  19L20,  55N15,  55S25
@article{1250519271,
     author = {Yosimura, Zen-ichi},
     title = {The $K\_*$-localizations of the stunted real projective spaces},
     journal = {J. Math. Kyoto Univ.},
     volume = {33},
     number = {4},
     year = {1993},
     pages = { 523-541},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1250519271}
}
Yosimura, Zen-ichi. The $K_*$-localizations of the stunted real projective spaces. J. Math. Kyoto Univ., Tome 33 (1993) no. 4, pp.  523-541. http://gdmltest.u-ga.fr/item/1250519271/